Im thinking abt getting on the nivaring. is there any weight gain or anything. Has anyone had any problems with the nuvaring since yhall neen on it... Can someone give me some information abt it... Thanks....
If you were my patient, I would advise you that I have had excellent success with the Nuva ring. Because it is absorbed vaginally and does not pass through the stomach, it has fewer side effects than birth control pills. There is typically not much weight gain--maybe 3-5 lbs of water weight + whatever the patient overeats and under-exercises. The only two complaints that I have had are that it falls out sometimes, and there can be some vaginal discharge associated with it.
Hope this is helpful!
I started the nuvaring today and is it suppose to be like this i went to go pee and i wanted to check if was still here and stuff well i checked i felt it soon as i u know... Is that right i have had it in all day too...
I have been on the nuvaring for just under a year. I love it because u never have to remember to take a pill. And yes u keep it in all the time for 3 weeks then take it out n toss it n u are ring free for 1 week then u put in a new one. I've had no weight gain. That all depends on your diet ad exercise. The only thing is that I do get the vaginal discharge which is making me want to switch. Idk if that is a symptom every girl gets or what. If not your gonna love it. Btw...it has NEVER fallen out and it is so comfortable you won't ever know its there
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.